It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2005, 08:08 PM   #1
Newbie
(female)
 
Join Date: Dec 2004
Posts: 3
bon722 HB User
please help with test results

Hi
I just got my test results and would like some help understanding them. First , i need to say that i had radiation treatments to my throat for tonsilar cancer 4 years ago. My radiation oncologist told me i will eventually need to take thyroid meds due to the radiation. 2 years ago i was started on synthroid 0.025, but not sure of levels at that time. In aug i had 2 periods, sept was normal on October 15 i started my period again but never really stopped bleeding until January 2. I went to OB/gyn on Oct 30. lab work came back with TSH of 7.98 and free t4 .89. I was told my pituitary gland was on overload and he increased my med to .300 mcg. I took the dose for 3 days but was not comfortable with the dose and went to primary. She told me that my bleeding was not caused from my thyroid and decreased dose back to 0.025. She claimed that i had something going on in my reprodution system. They did a pelvic ultrasound which came back normal.
My next stop was to a new OB/GYN . endometrial biopsy done, but i have not got results on that yet. My new OB/GYB drew more labs. I am also extremely fatigued, dry skin, depressed with crying spells, anxious and alot of hip and foot pain, and very pale, especially in my face. Can someone please help me with these results.

TSH 8.21 (0.47-4.53)
free t4 1.28 (0.84 - 2.26)
T3 119 (65-170)

 
Old 01-30-2005, 05:49 AM   #2
Senior Member
(female)
 
Join Date: Mar 2003
Location: Redford, MI USA
Posts: 180
Redford Phyl HB User
Re: please help with test results

Your primary was wrong, NOT your OB/GYN. Those thyroid levels indicate that you are very hypo and an increase in medication is in order. When my thyroid started to tank and I had heavy, frequent bleeding, I was mistakenly put on HRT, went through several biopsies, a D & C and a lot of misery. Your thyroid can absolutely mess up your reproductive system, and your primary needs to go back to school if she doesnít know it.

That said, a sudden jump from .025 to .300 mcg was not the best way to go. Itís easier for the body to adjust if the dosage is bumped up gradually. A sudden large increase can throw you hyper.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help me reach my health goals. flpete88 General Health 1 03-02-2010 08:18 AM
Please, please, please help me!!! JK2000 HIV Prevention 35 02-26-2010 05:36 PM
Questions Regarding Results of Blood Test t5403cg Herpes 13 11-27-2007 05:48 PM
More Questions... HELP please * re lab results inside thread * MCKMN Thyroid Disorders 11 04-24-2006 06:15 PM
please help me with online dating Snails Relationship Health 10 05-28-2005 08:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (227), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!